EconPapers    
Economics at your fingertips  
 

Existence of pseudo-equilibria in a financial economy

Bernard Cornet and Philippe Bich

No 200910, WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics

Abstract: This paper proves the existence of a pseudo-equilibrium in a financial economy with incomplete markets in which the agents may have nonordered preferences. We will use a fixed-point-like theorem of [4] that generalizes the results by Hirsch, Magill, Mas-Colell [18] and Husseini, Lasry, Magill [19] to encompass the framework considered by Gale and Mas-Colell ([14],[15]).

Keywords: Pseudo-equilibrium; incomplete markets; nonordered preferences; fixed-point-like theorems; Grassmann manifold. (search for similar items in EconPapers)
JEL-codes: B50 H10 (search for similar items in EconPapers)
Pages: 15 pages
Date: 2009-12, Revised 2009-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www2.ku.edu/~kuwpaper/2009Papers/200910.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www2.ku.edu:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
Working Paper: Existence of pseudo-equilibria in a financial economy (2009)
Working Paper: Existence of pseudo-equilibria in a financial economy (2009) Downloads
Working Paper: Existence of pseudo-equilibria in a financial economy (2009)
Working Paper: Existence of pseudo-equilibria in a financial economy (2009) Downloads
Working Paper: Existence of pseudo-equilibria in a financial economy (2009)
Working Paper: Existence of pseudo-equilibria in a financial economy (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kan:wpaper:200910

Access Statistics for this paper

More papers in WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Professor Zongwu Cai ().

 
Page updated 2025-03-30
Handle: RePEc:kan:wpaper:200910